I've been taking bupropion for a few years. The past two months I have noticed a bit of a sore throat. Upon examination there is no redness or swelling. The pain is most evident during swallowing. Could this have anything to do with the medication? and if so: what does the sore throat symptom indicate?
The bupropion itself should not be causing a problem with your throat, unless you're chewing them rather then taking them with a glass of water.
Additionally, if you've been taking them for several years and haven't had a problem, that's probably not the cause, unless you added a new medication.
If it continues for more than 48 hours, I see a doctor.
In the interim, personally, I would take an anti-inflammatory and drink warm tea with honey.
Hope this is helpful, but without an examination it's going to be difficult to diagnose.
Make that appointment with your doctor.
Hope this helps. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.